# SDR DLM88991310

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Dirty
- Location: Cabin
- Component: V1211
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REPORT OF SMOKE IN AFT CABIN BY FLIGHT ATTENDANT SHORTLY AFTER FLIGHT CREW ADJUSTED RT PACK TEMPERTURE CONTROL.  REPLACED COALESER BAGS.
